# SDR ASOA201903145042

- Difficulty date: March 15, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 37,678 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92566
- Condition: Discharged
- Location: Cabin
- Part time: 23,629 hours, 16,969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE NR 4 CEILING EMERGENCY LIGHT WAS INOP. REMOVED + REPLACED NR 4 BATTERY PACK ASSEMBLY IAW AMM 33-50-04. OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
